# SDR GLBA2012091000052

- Difficulty date: September 10, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 34,218 hours, 40,996 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSP FOUND A CRACK IN THE HORIZONTAL STAB AFT SPAR WEB AT HSS 00.00 AT THE LIGHTENING HOLE, .125" IN LENGTH.  REPAIRED AFFECTED AREA IAW EO 12-1900-55-032. MAJOR REPAIR.
